# SDR ANCF200100006

- Difficulty date: January 30, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N535AW
- Make and model: Boeing 767-33A
- Aircraft serial: 25535
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Condition: Leaking
- Location: Altimeter Pitot
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING 25,000 FT, THE STANDBY ALTIMETER SHOWED 17,000 FT AND THE AIRSPEED INDICATORS SHOWED 320 KNTS WHILE THE STANDBY AIRSPEED INDICATOR SHOWED 220 KNTS.  WITH 28,000 FT IN THE CAPTAIN AND F/O ALTIMETER THE STANDBY ALTIMETER SHOWED 18,000 FT.  DURING THE T/O ROLL AT 80 KNTS CROSS CHECK ALL THREE-AIRSPEED INDICATIONS SHOWED THE SAME.  CREW DECIDED TO RETURN TO SKBO.  PERFORMED LEAK TEST IAW AMM 34-11-00 PAGE 525, WITH PITOT STATIC TEST EQUIPMENT, FOUND LEAK AT STANDBY ALTIMETER STATIC HOSE.  ADJUSTED IAW AMM 20-10-10 PAGE 401, PERFORMED LEAK TEST IAW AMM 34-13-00 PAGE 501/502 TABLE 501, TESTS PASSED OK.
